Journal Article

<i>RE: “STATISTICAL ANALYSIS OF CORRELATED DATA USING GENERALIZED ESTIMATING EQUATIONS: AN ORIENTATION”</i>

James H. Godbold

in American Journal of Epidemiology

Published on behalf of Johns Hopkins Bloomberg School of Public Health

Volume 158, issue 3, pages 289-289
Published in print August 2003 | ISSN: 0002-9262
Published online August 2003 | e-ISSN: 1476-6256 | DOI: http://dx.doi.org/10.1093/aje/kwg140

          RE: “STATISTICAL ANALYSIS OF CORRELATED DATA USING GENERALIZED ESTIMATING EQUATIONS: AN ORIENTATION”

Show Summary Details

Journal Article.  89 words. 

Subjects: Public Health and Epidemiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.